# SDR DL73E972553

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Engine: Pwa JT8D15A
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 941D3352
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LT GEN BUSS TRIPPED OFF AND APU WOULD NOT PWR THE BUSS.  REPLACED NR 1 GEN CONTROL RELAY.  INSP ENG GEN LEADS AND  DIFFERENTIAL LOOPS.  ALL OK, RAN ENG AT T/O PWR.
